# SDR COMA0570073

- Difficulty date: June 20, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 7,435 hours, 5,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Cracked
- Location: Te Flaps
- Part time: 7,435 hours, 5,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP VANE IS CRACKED.  REPAIRED RT OUTBOARD FLAP VANE UPPER SKIN IAW BRAS EO 601R-52-6696.
